# SDR SWIA202055110

- Difficulty date: October 25, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT AND RT FLOORBEAM AT FS 280.  C-CHECK RO 1/5/2021.  CORROSION ON FS 280.00 LT AND RT FLOOR BEAMS ARE 100% THROUGH AND CORROSION FOUND ON MULTIPLE ELEMENTS THEREFORE FOUND OUT OF LIMITS, IN REF CRJ700 SRM 53-00-00-101-001-A01.  REMOVED AND REPLACED LT AND RT FLOOR BEAMS, IN REF DWG CC670-34010, REV K CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 5142-10-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND CRJ700 SRM 51-42-22-001-001-A01.  SEE CONTINUATION CARD FOR WORK PERFORMED.  COMPLIED WITH 51-900-1002-SKY.
